# SDR CALA2016122101139

- Difficulty date: December 21, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 74,447 hours, 18,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AISLE OVERHEAD AT 30 C NEEDS TO BE RELAMPED. EMERGENCY LIGHT AISLE OVERHEAD AT 30 C RELAMPED AND OPS CHECKED OK.
